Temperature and salinity limits for growth and survival of some planktonic foraminifers in laboratory cultures


Contact
jbijma [ at ] awi-bremerhaven.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
ISI/Scopus peer-reviewed
Publication Status
Published
Eprint ID
6097
Cite as
Bijma, J. , Faber, W. W. and Hemleben, C. (1990): Temperature and salinity limits for growth and survival of some planktonic foraminifers in laboratory cultures , Journal of foraminiferal research, 20 (2), pp. 95-116 .


Download
[img]
Preview
PDF (Fulltext)
Bij1990b.pdf

Download (6MB) | Preview
Cite this document as:

Share

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item